MAUDE Adverse Event Report: TRACOE MEDICAL GMBH TRACOE TWIST TRACHEOSTOMY CANNULA; TRACOE TWIST TRACHEOSTOMY CANNULA WITH CUFF AND SUCTION LINE

TRACOE MEDICAL GMBH TRACOE TWIST TRACHEOSTOMY CANNULA; TRACOE TWIST TRACHEOSTOMY CANNULA WITH CUFF AND SUCTION LINE
Model Number REF 302-07
Medical Device Problem Codes Gas/Air Leak (2946); Failure to Deflate (4060)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 03/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
The cannulas don't last a week, (6-7 days) they leak, they have to be inflated several times, and when they want to deflate them completely, they can't suck out the air, they take them out with a partially inflated cuff.They noticed that the bottom of the cuff turns in towards the bottom of the cannula, meaning that the cuff fixation of the patient side was partly detached.They realized this because the saturation had dropped, and as a last resort they tried to change the cannula no health effect on the patient reported.
 
Additional Manufacturer Narrative
According to the complaint description, the provided photos and returned samples, the tracheostomy tube cuff slipped down the shaft of the tube and partially blocked the cannula lumen during use.Verification of the defect based on the samples which showed that the cuff detached at the proximal gluing side and shifted toward the lower end gluing side.Tracing the batch number showed no deviations or problems in production or in other applications.Based on the user communication the cuff pressure was not controlled with a cpm (cuff pressure monitor) but only inflated with a syring without measuring and controling the cuff pressure.The cuff was inflated several times because it was assumed that the cuff leaks.This may lead to an repeated overinflation of the cuff which might support the increasing detachment of the cuff bonding.This effect was successfully simulated in experiments however, incomplete or only partial adhesion of the cuff may also have contributed to the detachment.Therefore, we must assume that this error pattern is due to multiple factors.

Brand Name
TRACOE TWIST TRACHEOSTOMY CANNULA
Common Device Name
TRACOE TWIST TRACHEOSTOMY CANNULA WITH CUFF AND SUCTION LINE
Manufacturer (Section D)
TRACOE MEDICAL GMBH
reichelsheimer str. 1/3
nieder-olm, 55268
GM  55268
Manufacturer (Section G)
TRACOE MEDICAL GMBH
reichelsheimer str. 1/3
nieder-olm, 55268
GM   55268
Manufacturer Contact
margarete halle
reichelsheimer str. 1/3
nieder-olm, 55268
GM   55268
MDR Report Key24962197
Report Number8010485-2026-70353
Device Sequence Number10463871
Product Code JOH
UDI-Device Identifier04035324033614
UDI-Public4035324033614
Combination Product (Y/N)N
Initial Reporter CountryHU
PMA/510(K) Number
K961449
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Remedial Action Replace,Other
Type of Report Initial
Report Date (Section B) 04/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberREF 302-07
Device Catalogue NumberREF 302-07
Device Lot Number1100056355
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/14/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2026
Initial Report FDA Received Date04/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown